Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


abnormal heartbeat
May 20, 2012

Hi, I'm 33 and I got infected in May 2011.

I started treatment two months after infection with Isentress and truvada and went undetectable, CD4 600.

I started to feel psychologically better and I well tolerated the meds. Things have changed since November since then I started to feel an abnormal strong heartbeat. I went to the cardiologist, got all type of tests and the doctor said my heart is all good, that my arrhythmia is quite common and not to worry. I wish i could but it makes me anxious to feet my heart that strong to the point my stomach bounces sometimes. I'm suspicious, due to the time, that it has to do with the meds. My primary doctor told me my meds are not associated with arrythmias. My question is would it be smart to change medication and see if the strong heartbeat goes away? if so, what medication would be better? Any idea why this is happening to me since not heart history in my family? I'm very worry how things are changing in me even though i'm pushing myself to believe this disease might be curable some day.

Thanks for this forum.

Response from Dr. Young

Hello and thanks for posting.

It's hard for me to comment specifically about your hearbeat without knowing what type of arrhythmia you have. Abnormal heartbeats are common in the general population, and I agree with your doctor that they are not associated in general with HIV medications, including Isentress or Truvada.

BY



Previous
I'm hiv positive
Next
Best latest once a day treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement